Lina795

255d

i started wellbutrin xr (150mg) about a week ago and i haven’t experienced appetite loss, in fact, i feel like i’m starving at night and it makes me constantly wake up. i decided to start taking it in the morning instead of night like i had been doing, and since then, i’ve been experiencing an insane appetite throughout the day. it’s only been two days of this, but it’s insane. i don’t mind it for weight gain, because that’s been one of my biggest health goals, but it’s making me feel so sick to be constantly feeling hungry like half an hour after eating a big meal. has anyone else experienced this? and if so, did it last for a while?

Bupropion

View all
  • livvie361

    255d

    It does last a little bit but eventually stops, especially at the higher dose

  • Vivi207

    254d

    I started at 150, went to 300, now on a month trial of 450. Food is absolutely awful and I don’t care if I ever eat again. It does subside, but this 450 is killer

  • blueflovver

    254d

    I take 300 in the morning mostly because it's energizing for me and it helps survive a day. 450 in a week triggered horrible manic episode.

    • livvie361

      254d

      that's why I'm concerned the psychiatrist that said welbutrin was okay might have overlooked my bipolar

      • blueflovver

        254d

        Wellbutrin is very okay for bipolar, SSRIs absolutely all without exceptions caused mania at lowest dose for me lol. Wellbutrin does it only at the highest so that's pretty good.

  • kaylashatkin

    254d

    I’ve been on welbutrin and it made me loose a lot of weight.. at first it took my apetite away but I’ve i got used to it and started eating normally, i still was loosing weight

  • kaylashatkin

    254d

    You need to be eating on that med

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.